# SDR DHLA200700055

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1223-1233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN"A" CHECK, TORQUE BOX AREA, LIGHTING HOLES AT STA 1223 LT AND RT HAVE SMALL CRACKS 2 AFT AIR STAIR AREA (PREVIOUSLY REJECTED ON NR 138359).  CUT OUT DAMAGED AREA AT TORQUE BOX AREA LIGHTING HOLES/H DIMENSION CUTOUT 3/4" BY 1/4" IAW B727 SRM 53-10-1 FIG1.  CUTOUT DAMAGED AREA AT LIGHTING HOLES LT DIMENSION CUTOUT 1/2" BY 1/4" IAW B727 SRM 51-10-1 FIG 1FAB.  DOUBLER REPAIR RT AND LT MATERIAL USED 7075T6 .040 POX> 9005892 RT DIMENSION 4" BY 2 1/2".  LT DIMENSION 4" BY 2 1/2" IAW B727 SRM 53-10-2 FIG 6 AND SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT TORQUE BOX AREA LIGHTING HOLES LT STA 1223 AND RT STA 1233 IAW B727 SRM 51-30-2.
